Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

How can I get my complexion back ?

I am 27 year old male with problem with acne . I consulted a dermatologist and he put me on Sotret(Isotrotenion) 20 mg for three months. He did not warn me against getting out in sun. During the third month of treatment, I was exposed to sun. I had to be in sun for long duration of times for many days. After this, I have noticed that my skin complexion (especially face and forearm ) has deteriorated. I had very fair complexion prior to using this drug. Can some one suggest how can get back my complexion?
Asked On : Thu, 19 Apr 2012
Answers:  4 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello sir. Don't worry due to tanning that has developed recently as it can be reversed with the adequate photoprotection using umbrella, hat and regular application of oil-free sunscreen.
Continue Isotretinoin as will reduce your acne and is known to improve complexion. You can get faster resolution of acne and faster improvement in complexion if you get chemical peeling done by an expert dermatologist.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Dermatologist Dr. Jangid's  Response
Hii Muda,
isotretinoin is the drug of choice for active acne lesions. but the side effects of this drug are like dryness of the skin and chapping of lips followed by skin damage and photopigmentation. You no need to worry, this is a temporary effect and to over come this problem
1. U shd stop the drug for few days
2. protect the skin from sunlight by means of sunscreens, moisturizers and proper clothing and coverings
3. if pigmentation is more / obvious , thn use depigmenting creams like 2%hydroquinon, kojic acid.
hope this will help u
Answered: Thu, 19 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear mudabbir..,
Thanks for choosing HCM..,
Sun tanning is common problem in many individuals..,
So many medicines interfere and exaggerate the sun tanning..,
1) Morning times use...SUNSCREEN LOTION..,
2) Night time s use...KOJIC CREAM..,
It will give good result..,
Answered: Thu, 19 Apr 2012
I find this answer helpful
Dentist Dr. Gaurav Pratap Singh's  Response
isotretinoin has no role in acne problem.start oral antibiotic azithromycin,clindamycine ointment,oral antioxident,& one skin peeling agent ie.retionic acid.wash your face many times.dont use cream and oil on ur face&hair
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor